# SDR QXEA2011011200021

- Difficulty date: January 4, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 24,613 hours, 18,045 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - LT NR 2 SLAT HAS A CHAFE ON THE INBD UPPER T/E.  BLENDED CHAFE IAW SRM 51-21-06-00.  ORIGINAL THICKNESS .100", REMAINING THICKNESS IS .098".  CHAFE IS WITHIN LIMITS OF SRM 57-42-01.  TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-00, 51-25-06-00 AND 51-25-16-00.
